advertisement
Question
Posted by: Jennifer Collins | 2011/12/22

Epileptic medicine

Hi,

I''m an epileptic &  my medication on a daily level is Epitec (200mg) &  Toplep (50mg), both twice a day.
I''m experiencing severe hair loss, almost a handful every day. What is causing this &  what can I take / do to stop or even decrease my hair loss?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jennifer

It is possible that the hair loss is due to Toplep but I suggest that you start by consulting a dermatologist for an examination.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement